# SDR IPXA2024022935539

- Difficulty date: February 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,577 hours, 15,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Kdoor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ROD END DAMAGED REF IPC 52-11-13-02C ITEM 050 TURNBUCKLE INSTALLED AS REQ PER STEP 11 C  REF MM 52-10-13-401 PAGE 3OF 7, NO FAULT AT THIS TIME .
